Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Achy Itchy legs after ALIF surgery L5S1.

Hi Folks, I recently had ALIF back surgery (12/1/2016) to correct a long standing stenosis issue. Here we are Christmas and I'm having new pain / sensation issues. I noticed about a week ago that I was getting pain and itchiness on both legs from the knee down. It's like a restless leg syndrome on steroids. I am taking 4 - 10/325 percocets ; 3- 30mg MS Contin; 3 - 300mg Gabapentin; and 2 - 100mg Etodolac all daily. I have to time my meds just to get a modicum of sleep at night. Typically, I sleep from 10:00 - 11:00 and am up at least by 4:00 am. I wake up hurting mostly from the knees down. I take my meds religiously as my DR has instructed me and wait for them to kick in so I can function minimally. I find that I have to walk to relieve some of the achiness and later ice my legs as well. My legs itch but there is no rash despite it feeling like poison ivy. My feet are numb, in particular my left as it feels like dead skin similar to what one would find after a severe sunburn.  
advertisement

Comments

  • RickallenRRickallen MichiganPosts: 91
    With the a amound of drugs you are takeing. The inching could bo from that.but if you are still haveing numnes and pain in your legs.you should call your dr.
  • I have gone back to the surgeon and he increased the Gabapentin to 300mg 4x. I was taking the same narcotics with the exception of the percocet.  Both the surgeon and GP believe I have stretched nerve endings which are causing these post surgical symptoms. From what I've read and what my Drs have said, this is just going to take a long time to heal due to extensive nerve compression. 

  • advertisement
Sign In or Register to comment.